# SDR 2002F00275

- Difficulty date: September 24, 2001
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N54SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21535
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OUTER SKIN GOUGED ON EXISTING REPAIR AT STATION 380 AT STRINGER 24-25R.  ACCOMPLISHED DOUBLER INSTALLATION AND REPAIR IAW 737 SRM 53-30-03 FIG NR 9.  (M)
